# SDR SWIA201229155

- Difficulty date: January 3, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 27,531 hours, 36,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR LIGHTING IS OUT.  (SERVICE)  REPLACED AFT EMERGENCY LIGHT BATTERY PACK.  P/N D366-04-001, S/N OFF 1113.
